U.S. doctors online nowAsk doctors free
IA
A 21-year-old female asked:

i am bleeding twice in the same month. i went to the bathroom in pee'd it was this long slimy blood coming from my vagina. could i be pregnant?

1 doctor answer1 doctor weighed in
Dr. Douglas Lawson
Obstetrics and Gynecology 28 years experience
Test: That's possible, so start by picking up a pregnancy test at the your local pharmacy or large retailer like Walmart. It could also be irregular ovulation causing the issue. So, it might be time to see a gynecologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

Can the same blue light that treats acne also promote oral health?

3 doctor answers5 doctors weighed in
Dr. Greg Rubin
Dentistry 37 years experience
This is not the same: You are referring to photodynamic therapy treatment for acne. We do not use this type of light therapy in dentistry. There are special lasers to treat oral conditions, but not the same.
KS
A 19-year-old female asked:

I was trimming my pubs with a sciossors & I accidentally cut my lip on the left sid. The skin is hanging of, it a smal cut & it was bleeding a litle but it stopped. Can I put vaseline? Will it heal with it?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Pressure on wound: Put a small bandaid on it and if is still bleeding in the morning then see your doctor.If it is bleeding a lot then go to the er to get it to stop.Cover it with pressure and keep pressure for at least 20 minutes then keep bandaid and slowly remove it gently more pressure should get the bleeding to stop. It will heal but get it checked.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 30, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.